# SDR AWXA950508

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2446 - DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT 16C EMERGENCY LIGHT BROKEN OFF.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY.  (M)
